Table of Contents
International Journal of Engineering Mathematics
Volume 2016, Article ID 2741891, 15 pages
http://dx.doi.org/10.1155/2016/2741891
Research Article

Qualitative Analysis of a Leslie-Gower Predator-Prey System with Nonlinear Harvesting in Predator

1Department of Applied Mathematics, School for Physical Sciences, Babasaheb Bhimrao Ambedkar University, Lucknow 226025, India
2Department of Mathematics, Faculty of Sciences, Banaras Hindu University, Varanasi 221605, India

Received 8 June 2016; Accepted 22 August 2016

Academic Editor: Krishnan Balachandran

Copyright © 2016 Manoj Kumar Singh et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C. W. Clark, Mathematical Bioeconomics: The Optimal Management of Renewable Resources, Wiley-Interscience, New York, NY, USA, 1976. View at MathSciNet
  2. C. W. Clark, Bioeconomic Modeling and Fisheries Management, John Wiley & Sons, New York, NY, USA, 1985.
  3. R. P. Gupta, M. Banarjee, and P. Chandra, “Bifurcation analysis and control of Leslie-Gower predator-prey model with Michaelies-Menten type prey harvesting,” Differential Equations and Dynamical Systems, vol. 20, pp. 339–366, 2012. View at Google Scholar
  4. F. Brauer and A. C. Soudack, “Stability regions and transition phenomena for harvested predator-prey systems,” Journal of Mathematical Biology, vol. 7, no. 4, pp. 319–337, 1979. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. D. Xiao and S. Ruan, “Bogdanov-Takens bifurcations in predatorprey systems with constant rate harvesting,” Fields Institute Communications, vol. 21, pp. 493–506, 1999. View at Google Scholar
  6. D. Xiao and L. S. Jennings, “Bifurcations of a ratio-dependent predator-prey system with constant rate harvesting,” SIAM Journal on Applied Mathematics, vol. 65, no. 3, pp. 737–753, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. D. Xiao, W. Li, and M. Han, “Dynamics in a ratio-dependent predator-prey model with predator harvesting,” Journal of Mathematical Analysis and Applications, vol. 324, no. 1, pp. 14–29, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  8. M. Xiao and J. Cao, “Hopf bifurcation and non-hyperbolic equilibrium in a ratio-dependent predator-prey model with linear harvesting rate: analysis and computation,” Mathematical and Computer Modelling, vol. 50, no. 3-4, pp. 360–379, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. C. M. Heggerud and K. Lan, “Local stability analysis of ratio-dependent predator-prey models with predator harvesting rates,” Applied Mathematics and Computation, vol. 270, pp. 349–357, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. T. Das, R. N. Mukherjee, and K. S. Chaudhuri, “Bioeconomic harvesting of a prey-predator fishery,” Journal of Biological Dynamics, vol. 3, no. 5, pp. 447–462, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  11. R. P. Gupta and P. Chandra, “Bifurcation analysis of modified Leslie-Gower predator-prey model with Michaelis-Menten type prey harvesting,” Journal of Mathematical Analysis and Applications, vol. 398, no. 1, pp. 278–295, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  12. R. K. Upadhyay, P. Roy, and J. Datta, “Complex dynamics of ecological systems under nonlinear harvesting: Hopf bifurcation and Turing instability,” Nonlinear Dynamics, vol. 79, no. 4, pp. 2251–2270, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. R. P. Gupta, M. Banerjee, and P. Chandra, “Dynamical complexity of a prey-predator model with nonlinear predator harvesting,” Discrete and Continuous Dynamical Systems, Series B, vol. 20, no. 2, pp. 423–443, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. R. M. May, J. R. Beddington, C. W. Clark, S. J. Holt, and R. M. Laws, “Management of multispecies fisheries,” Science, vol. 205, no. 4403, pp. 267–277, 1979. View at Publisher · View at Google Scholar · View at Scopus
  15. J. R. Beddington and J. G. Cooke, “Harvesting from a prey-predator complex,” Ecological Modelling, vol. 14, no. 3-4, pp. 155–177, 1982. View at Publisher · View at Google Scholar · View at Scopus
  16. J. R. Beddington and R. M. May, “Maximum sustainable yields in systems subject to harvesting at more than one trophic level,” Mathematical Biosciences, vol. 51, no. 3-4, pp. 261–281, 1980. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. C. R. Zhu and K. Q. Lan, “Phase portraits, Hopf bifurcations and limit cycles of Leslie-Gower predator-prey systems with harvesting rates,” Discrete and Continuous Dynamical Systems, Series B, vol. 14, no. 1, pp. 289–306, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. Y.-J. Gong and J.-C. Huang, “Bogdanov-Takens bifurcation in a Leslie-Gower predator-prey model with prey harvesting,” Acta Mathematicae Applicatae Sinica, English Series, vol. 30, no. 1, pp. 239–244, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. J. Huang, Y. Gong, and S. Ruan, “Bifurcation analysis in a predator-prey model with constant-yield predator harvesting,” Discrete and Continuous Dynamical Systems Series B, vol. 18, no. 8, pp. 2101–2121, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  20. P. H. Leslie and J. C. Gower, “The properties of a stochastic model for the predator-prey type of interaction between two species,” Biometrika, vol. 47, pp. 219–234, 1960. View at Publisher · View at Google Scholar · View at MathSciNet
  21. S. B. Hsu and T. W. Huang, “Global stability for a class of predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 55, no. 3, pp. 763–783, 1995. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  22. H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekker, New York, NY, USA, 1980. View at MathSciNet
  23. C. Jost, O. Arino, and R. Arditi, “About deterministic extinction in ratio-dependent predator-prey models,” Bulletin of Mathematical Biology, vol. 61, no. 1, pp. 19–32, 1999. View at Publisher · View at Google Scholar · View at Scopus
  24. L. Perko, Differential Equations and Dynamical Systems, Springer, New York, NY, USA, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  25. S. N. Chow and J. K. Hale, Methods of Bifurcation Theory, Tim Clutton-Brock Grundlehren Mathematischen Wissenschaften, Springer, New York, NY, USA, 1983.